# SDR WX0A2021092073835

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 29,877 hours, 19,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 009013
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER EMERGENCY EXIT SIGNS INOP / PERFORMED EPSU SYSTEM TEST DEU B 300RH7 AND EPSU 13WL FLAGGED R/R DEUB AND EPSU REF AMM 33-51-38 PB 401 AND AMM 23-73-47 PB 401 OPS CHECK GOOD"
